For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 4, 2020, Pages 1482-1515                                                                DOI:10.11948/20190239
Stability analysis and approximate solution of SIR epidemic model with Crowley-Martin type functional response and Holling type-II treatment rate by using homotopy analysis method
Parvaiz Ahmad Naik,Jian Zu,Mohammad Ghoreishi
Keywords:SIR epidemic model, homotopy analysis method, stability analysis, reproduction number $\mathfrak{R}_{0}$, Crowley-Martin type incidence rate, Holling type-II treatment rate, auxiliary parameter $\hbar$.
Abstract:
      In this paper, SIR epidemic model with Crowley-Martin type functional response and Holling type-II treatment rate is investigated. The analysis of the model shows that it has two equilibria, namely disease-free and endemic. We investigate the existence and stability results of equilibria by using LaSalle''s invariant principle and Lyapunov function. $\mathfrak{R}_{0}$ has been found to ensure the extinction or persistence of the infection. Furthermore, homotopy analysis method is employed to obtain the series solution of the proposed model. By using the homotopy solutions, firstly, several $\hbar$-curves are plotted to demonstrate the regions of convergence, then the residual and square residual errors are obtained for different values of these regions. Secondly, the numerical solutions are presented for various iterations and the absolute error functions are applied to show the accuracy of the applied homotopy analysis method.
PDF      Download reader